# SDR 08FDEA04909

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1661, LBL 58 TO RBL 58 HAS CORROSION AT SEVERAL PLACES.  REMOVED AND REPLACED FLOORBEAM UPPER CAP AT STA 1661 LABL 58-RBL 58 IAW SRM 51-40-02, MAJOR REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
